There was some chatter a couple of months ago about betahistine, and at the time I was actually trying to find a pharmacist to fill it, and accepted my insurance. Most of the local pharmacist if they can compound it will not deal with the insurance company period. Someone on here suggested Walgreens, and amazingly enough they not only could fill it, but seemed puzzled when we asked them if they could run it through the insurance, why we asking.
Anyway, started taking it about a week and a half ago, and I can honestly say that I haven’t felt this good in a couple of years. Because it has only been a short period, I am not going to that this is entirely do to the med. I am also wondering about how much of this is the placebo affect. I’m getting to the end of the med list, and I got my hopes up pretty high for it, so I am going to assume for now that if it is the med, then part of it is do to placebo. In the meantime, I am going to enjoy some things that I have not been able to do for a while.
That’s awsome news Brian,
I’ll be keeping my fingers crossed for you.
Isnt it nice to feel a little more normal?
so happy for you.
Yes, it is nice feeling normal longer in the day and recovering faster. I also should mention that my falling is back to a few times a day instead of several times an hour, and the motion sensitivity is back to tolerable levels. Even if things don’t stay this way, at least I can enjoy today. Now I just need to remember how to get up off of my a** and do some things around the house.
Take it easy until you know it’s set in properly.
Enjoy the moment.
Hey Brian…i hope that this will be the wonder drug for you! I’ve got my fingers crossed fro you bro…
Great to hear Brian – I’m going to check this out. S
edit: I forgot it was Serc, for vertigo and not specific for migraine. Do you think it works for migraine as well?
Brian and Scott,
I wonder if people with Mav have what I have, I have perminent tinitus but no fullness.
my fullness went away in the first year of all this crapolla!
I have perminent tinitus after being given a large dose of xanax, four years ago.
it kicked in with the first Tablet and has never gone away.
it’s a hissing, when I have my aura/visual it chanes it’s tone, to anything from a whistle to a low hum…
I ignore it. it dosent bother me.
I also have hearing loss , in the highs tones, audiologist wanted to make me wear hering aids , but I said no.
as you know I was around music most of my life, and onstage music over well over, 80db, for hours at a time.
I have been taking serc for years and it doesnt help the migraine for me but I feel it has had a result on the daily dizziness to a point but with me it was a slow process which I only recognize now when reading the posts on this board, as I was a lot worse years ago than I am now, on a daily basis. It doesnt lessen the full blown vertigo attacks when they come, but I found it an easy pill to tolerate and I am very med sensitive.
So glad to hear it!
Hopefully you will soon be a success story